# SDR UIEA2016052500353

- Difficulty date: May 25, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 78,432 hours, 22,995 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: D21
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENG HPSOV STATUS MSG.  PLACED ON DDG 36-11-02-02 & MDDR 66954.  RT HP CONTROLLER REPLACED ON LP 764074 , M3.  REACTIVATED HP VALVE, SYSTEM TESTED NORMAL DURING ENG RUN PER MM CH 36-11-07. MDDR CLEARED.
